Working...
Welcome to Nucleus Catalog.
My Lightbox
 
Share
 


Use this feature to invite colleagues, clients, and associates to view this content item(s). Please supply your name and email address (for reply purposes) and the recipient's name and email address. To send the email, click the "Send" button. Fields marked with an asterisk are required. To return, click the "Cancel" button.
Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants
Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants
This full color stock medical exhibit features illustrations depicting a massive thoracic hemorrhage that occurred as a result of a prolonged overdose of anticoagulants, A series of three images show the normal healthy anatomy of the right lung, the thoracic hemorrhage surrounding the right lung and the post-operative condition of the right lung as a chest tube drains of the blood to reveal a large pleural effusion.
Primary Recipient 
Additional Recipient - 1 Remove
Additional Recipient - 2 Remove
Your Name and Email Address